| Catalog Number |
03-2794-0 |
| Medical Device Problem Code |
Fluid/Blood Leak (1250)
| Health Effect - Clinical Code |
Hemorrhage/Blood Loss/Bleeding (1888)
| Date of Event |
11/24/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The plant investigation is in process.A supplemental mdr will be submitted upon completion of this activity.
Event or Problem Description
The clinic manager (cm) for a user facility reported to fresenius that a blood leak occurred with the combiset bloodlines during the patient's hemodialysis (hd) treatment.The biomedical technician (biomed) setup treatment on the 2008t machine and completed access flow testing with use of the bloodlines as well as testing and recirculation on the 2008t machine with no evidence of leaking.Treatment was initiated and within 15 minutes the bloodlines began leaking at the switch.The registered nurse (rn) visually observed blood "pouring." the blood pump was stopped.The switch was able to be turned in order to return the patient's blood.The patient's estimated blood loss (ebl) was approximately 100 ml.No serious injury or required medical intervention resulted from the reported issue.Treatment was restarted and successfully completed on the same machine with new supplies.No damage or defect was noted to the sample.The sample was disposed and is not available to be returned to the manufacturer for physical evaluation.It was noted that other bloodline sets from the same box have been used without reoccurrence of the reported issue.
Additional Manufacturer Narrative
Plant investigation: as the device was not returned to the manufacturer, a physical evaluation could not be performed.A batch records review was conducted by the manufacturer for the reported lot.There were no non-conformances or abnormalities identified during the manufacturing process which could be associated with the reported event.The entire lot has been sold and distributed.In addition, a device history review was performed and confirmed that the results of the in-progress and final quality control (qc) testing met all requirements.The lot met all specifications for release.A product history review did not reveal a probable cause for the customer complaint.As a physical evaluation could not be performed, a definitive conclusion regarding the reported incident could not be reached and a cause could not be confirmed.
Event or Problem Description